# SDR ASAA2015011610289

- Difficulty date: January 16, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 44,656 hours, 28,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLOOR EMERGENCY EXIT LIGHT COVER LENS BROKEN.  ACFT GROUNDED.  REPLACED L1 DOOR FLOOR EMERGENCY EXIT LIGHT COVER LENS REF AMM 33-51-81-962-011.  OPS CHECK GOOD.
